Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2021, Volume 76, Issue 1(457), Pages 199–200 (Mi umn9942)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Extreme points of the set of quantum states with bounded energy

S. W. Weisa, M. E. Shirokovb

a Bad Staffelstein, Germany
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00086
The work of M. E. Shirokov (Theorem 2, Corollary 2) was supported by the Russian Science Foundation under grant 19-11-00086 and performed at the Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.4213/rm9942

Full text: PDF file (356 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2021, 76:1, 190–192

Bibliographic databases:

MSC: 81Qxx, 52A07, 47B65
Received: 05.03.2020

Citation: S. W. Weis, M. E. Shirokov, “Extreme points of the set of quantum states with bounded energy”, Uspekhi Mat. Nauk, 76:1(457) (2021), 199–200; Russian Math. Surveys, 76:1 (2021), 190–192

Citation in format AMSBIB
\Bibitem{WeiShi21}
\by S.~W.~Weis, M.~E.~Shirokov
\paper Extreme points of the set of quantum states with bounded energy
\jour Uspekhi Mat. Nauk
\yr 2021
\vol 76
\issue 1(457)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn9942}
\crossref{https://doi.org/10.4213/rm9942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4223942}
\elib{https://elibrary.ru/item.asp?id=46067054}
\transl
\jour Russian Math. Surveys
\yr 2021
\vol 76
\issue 1
\pages 190--192
\crossref{https://doi.org/10.1070/RM9942}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000701438300001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85105907305}


Linking options:
  • http://mi.mathnet.ru/eng/umn9942
  • https://doi.org/10.4213/rm9942
  • http://mi.mathnet.ru/eng/umn/v76/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Shirokov, “Operator $E$-norms and their use”, Sb. Math., 211:9 (2020), 1323–1353  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:294
    References:13
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022